It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Liver & Pancreas Disorders Message Board

  • What is going on?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 01-04-2019, 09:08 AM   #1
    Ol'Line Rebel
    Senior Veteran
    (female)
     
    Join Date: Mar 2006
    Location: MD
    Posts: 837
    Ol'Line Rebel HB UserOl'Line Rebel HB User
    Unhappy What is going on?

    Hi, I will try to be brief, as I'm not normally and that seems to be a turn-off and I don't get many replies.

    Basically, I suddenly started having major soreness in my back/torso back in May '18. Sometimes it felt more gastrointestinal and might give me some nausea or more frequently, MAJOR heartburn feelings (acidic stinging - even across my breasts). Often, it just felt like my back was really hurting. Soon after I had some GI tests, I started having yellowish BM (TMI, sorry). Still do. Never stopped since it started.

    I have a VERY long history of many issues, minor and major, so I'll reply about that if necessary so I don't tie this up. One thing that has concerned me: TAMOXIFEN for my breast cancer.

    I have been through just about all the tests there can be and visited a million specialists (many of whom I already have for my many issues). The ONLY thing found by Sept was SIBO (small-intestinal bacterial overgrowth), for which I had unusual antibiotics and for a while, I seemed to actually be pretty good (except for the major female irritations it seemed to cause, also unsolved but finally resolved). Also there has been question about my female stuff (summer and around Thanksgiving), but ultimately they dismissed it all.

    But the pain came back, seemingly after I twisted too many times for potty (TMI) and got SEVERE back pain suddenly. Got much better but have been back to that same May-on feeling.

    This Dec I've had repeats of some tests and finally visited my orthopedist and neurologist. MRI for spine "only" showed "small" herniation on T8-9 disk. Ortho suggests just PT or steroid shots; neuro stated nothing remarkable. Meanwhile my GE wasn't impressed by my US, but I'm concerned because it states "mild fatty liver". I'm wondering if my meds caused this to show up and the fatty liver is why I am "yellow" and have alot of the pain.

    Of course, I also wonder if it's 2 problems in the same area at same time causing me all this pain.

    Anyone have anything like this, where so many tests are normal (except just maybe 3 - unremarkable) yet the pain is ruining your life?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 01-04-2019, 12:58 PM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,442
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: What is going on?

    Have you had your Gallbladder checked? Go see a GI doctor and request a HIDA scan. Your symptoms are exactly like mine were prior to having my GB out....the gallbladder is affected by fat in your diet- and the general symptoms are the pain you are describing between the breasts and across the back ; along with the BM issues you are describing.

    I had mine out and all of that pain stopped. Consider asking to have the test; even if you had it once before, this can change from week to week and its nothing to mess with because a rupture can be life threatening.
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Old 01-04-2019, 01:56 PM   #3
    Ol'Line Rebel
    Senior Veteran
    (female)
     
    Join Date: Mar 2006
    Location: MD
    Posts: 837
    Ol'Line Rebel HB UserOl'Line Rebel HB User
    Re: What is going on?

    Thanks for the ideas.

    Been there, done that.

    HIDA scan 100% about a month after the pain started.

    Also US at the time and in Dec claims nothing interesting about the GB.

    I keep bringing it up, knowing about "sludge" that doesn't show, but he is not pushing that issue. I am concerned now about the fatty liver that has popped up since the Summer US. Again, concerned the Tamoxifen could've put me into this; will see oncologist in a few weeks anyway, and we'll see how I am a month after stopping Tamoxifen; not feeling much better yet.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:11 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!